# SDR SIMA200628901

- Difficulty date: October 13, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3633001019
- Part serial: 00357
- Condition: Faulty
- Location: Nr 3
- Part time: 17,233 hours, 17,419 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 9329 - FLAPS SELECTED FROM 9 DEGREE TO 22 DEGREE GOT `FLAP FAIL` EICAS MESSAGE AND INDICATOR REMAINED 9 DEGREE.  FOLLOWED AOM PROCEDURES FOR LANDING, FLAPS WOULD NOT RETRACT FROM 9 DEGREE AFTER LANDING.  REMOVED AND REPLACED FLAP DRIVE ACTUATOR, IAW EMB AMM 27-57-09.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
